An expectation-maximization algorithm for generalised linear three-level models

Research output: Contribution to journalArticleScientificpeer-review

95 Downloads (Pure)
Original languageEnglish
Pages (from-to)3-10
JournalMultilevel Modelling Newsletter
Volume14
Issue number2
Publication statusPublished - 2002

Cite this

@article{353d9c054ebf4319a1e7dd99c801cb17,
title = "An expectation-maximization algorithm for generalised linear three-level models",
author = "J.K. Vermunt",
year = "2002",
language = "English",
volume = "14",
pages = "3--10",
journal = "Multilevel Modelling Newsletter",
number = "2",

}

An expectation-maximization algorithm for generalised linear three-level models. / Vermunt, J.K.

In: Multilevel Modelling Newsletter, Vol. 14, No. 2, 2002, p. 3-10.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An expectation-maximization algorithm for generalised linear three-level models

AU - Vermunt, J.K.

PY - 2002

Y1 - 2002

M3 - Article

VL - 14

SP - 3

EP - 10

JO - Multilevel Modelling Newsletter

JF - Multilevel Modelling Newsletter

IS - 2

ER -